# SDR UPS04242705

- Difficulty date: June 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 LEADING EDGE FLAP ANTI ICE SKIN IS CRACKED IN TWO AREAS, ALSO LOOSE RIVETS IN ANTI ICE SKIN.  REPAIRED CRACKS IAW EO B727-5750-3082.  REPLACED LOOSE RIVETS IAW SRM 51-30-2.
